# SDR SROM200725

- Difficulty date: October 5, 2007
- Submitted: October 8, 2007
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 38,641 hours, 36,872 cycles
- Engine: Pwa JT8D17A
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire
- Condition: Burned
- Location: Start Switch
- Part time: 38,641 hours, 36,872 cycles
- Component: Start Switch
- Component part number: 660021242
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

DURING CLIMB SPARKS AND SMOKE EMITTED FROM THE AREA OF THE NR 1 START SWITCH. LOW IGNITION CB POPPED AT WHICH TIME THE SPARKS AND SMOKE CEASED. FLIGHT CREW RETURNED TO THE DEPARTURE AIRPORT FOR AN UNEVENTFUL LANDING. REPLACED SWITCH DUE TO ARCING ON CASE AND REPAIRED WIRING. INSPECTED OTHER AIRCRAFT IN FLEET NO OTHER CHAFED WIRES FOUND IN VICINITY OF THE START SWITCHES.
